Combinatorics of open covers (III): games, $\mathsf C_p (X)$

Volume 152 / 1997

Marion Scheepers Fundamenta Mathematicae 152 (1997), 231-254 DOI: 10.4064/fm-152-3-231-254


Some of the covering properties of spaces as defined in Parts I and II are here characterized by games. These results, applied to function spaces $C_p(X)$ of countable tightness, give new characterizations of countable fan tightness and countable strong fan tightness. In particular, each of these properties is characterized by a Ramseyan theorem.


  • Marion Scheepers

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image